It sounds like breathrough bleeding? the most annoying thing right? lol. Soe women bleed a lot the first three months. You may want to try another kind. Give it some time. Maybe it's too strong and you need a lower dose pill? It may go away with time. sadly its a side effect ... more
I am going to my brothers wedding in vegas. I spoke to my pharmacist and have decided to skip my "sugar" pills. Ive never done this before. I have been on Lutera 28 for over a year with no problems. What are the chances I will have breakthrough bleeding? I don't want to have it when I leave today...Ive been on my new pack for 3 days now and no spot... more
i was really sick and was given an antibiotic..augmentin xl for ten days..i have 4 days left. I kept taking my birth control but i started my active pills last night again..Yet i am still spotting...VERY UPSETTING. I was on my pills for over a year now..why is this happening? how long will it last? shouldnt it stop once i take my active pills? im l... more
Well your body should be adjusted to it by now....I sometimes start bleeding about 2 days before my inactive pills but it doesn't happen every month. What you may want to do is try something else. Maybe a stronger one? I recommend lutera. It has not given me any problems.
You are still protected even if you have breakthrough bleeding.